Alert archive / Louisiana / Special Weather Statements in 2015
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Mar 10, 2015, 2:08 AM CDT for Adams County, Mississippi; Concordia Parish, Tensas Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2015, 2:08 AM CDT (07:08 UTC)
- Expired
- Mar 10, 2015, 2:50 AM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
Counties Concordia Parish, LA, Tensas Parish, LA, Adams County, MS
The radar
The Ft Polk radar (KPOE), 153 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 7.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 435 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302
WWUS84 KJAN 100708
SPSJAN
LAZ023-025-026-MSZ053-059>061-100750-
ADAMS MS-JEFFERSON MS-FRANKLIN MS-CLAIBORNE MS-TENSAS LA-FRANKLIN LA-
CONCORDIA LA-
208 AM CDT TUE MAR 10 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
208 AM CDT TUE MAR 10 2015
A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING
VERY HEAVY RAIN WAS LOCATED FROM SPOKANE TO 6 MILES SOUTH OF DEER
PARK AT 207 AM CDT...MOVING NORTHEAST AT 35 MPH. ONE TO TWO INCHES
OF RAIN ARE POSSIBLE WITH THIS ACTIVITY.
PEOPLE IN WESTERN CLAIBORNE...EXTREME NORTHWESTERN FRANKLIN...WESTERN
JEFFERSON AND ADAMS COUNTIES...AND NORTHEASTERN CONCORDIA...
SOUTHEASTERN FRANKLIN AND TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3173 9167 3173 9163 3176 9159 3172 9156
3173 9153 3179 9158 3186 9157 3189 9160
3197 9160 3197 9166 3222 9164 3208 9103
3138 9118 3129 9170
TIME...MOT...LOC 0707Z 217DEG 31KT 3174 9142 3136 9153
$$
CMEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 9, 9:51 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Mar 9, 9:51 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE JACKSON MS 951 PM CDT MON MAR 9 2015 .UPDATE... A FAVORABLE PATTERN FOR PROLONGED HEAVY RAIN POTENTIAL CONTINUES TO EVOLVE THIS EVENING. DEEP LAYER MOIST AIRMASS WITH PRECIPITABLE WATER > 1.5 INCHES IS BEING TRANSPORTED INTO SE MS AND HAS ALREADY RESULTED IN VERY EFFICIENT RAINFALL PRODUCTION EARLY THIS EVENING. HBG RECEIVED 1.02 INCHES IN ONE HOUR FROM LINE OF SHALLOW CONVECTIVE PCPN THAT DEVELOPED IN ASSOCIATION WITH SMALL SCALE PERTURBATION. THIS IS ESPECIALLY REMARKABLE WHEN CONSIDERING THE PRECIPITABLE WATER WAS JUST 0.09 INCHES AT KJAN JUST A COUPLE OF DAYS AGO. THE PERSISTENT LINE OF SHOWERS WILL SLOWLY EXIT EASTERN PORTIONS OF THE AREA...BUT THE NEXT MORE SUBSTANTIAL SHORTWAVE TROUGH IS ALREADY BRINGING A SIGNIFICANT INCREASE IN CONVECTION OVER SW LA. LATEST OBS TRENDS AND NEAR TERM GUIDANCE INDICATE CONVECTIVE PCPN WILL DEVELOP QUICKLY OVER NE LA/SW MS PRIOR TO MIDNIGHT...AND CONTINUE TO SPREAD NE AFTER LATE TONIGHT. MOST UNSTABLE CAPE IS EXPECTED TO INCREASE TO AROUND 300 J/KG AND THIS MAY INCREASE TSTM POTENTIAL PRIOR TO DAYBREAK. MUCH OF THE ENERGY ASSOC WITH THE WAVE WILL BE DEFLECTED TO THE NORTH UPON ENCOUNTERING THE STOUT RIDGE LEAVING A ZONE OF MODEST LIFT AND ANOMALOUS MOISTURE. THIS WILL HELP TO SUPPORT A PROLONGED THREAT FOR LOCALLY HEAVY RAINFALL OVER MUCH OF THE ARKLAMISS AS WE GO THROUGH TUESDAY MORNING PER RECENT HRRR AND 00Z NAM RUNS. HAVE ADJUSTED THE OVERNIGHT FORECAST BASED ON LATEST TRENDS AND NEAR TERM TRENDS AND INCLUDED A MENTION OF FOG... WHICH MAY MORE READILY DEVELOP IN CENTRAL MS WHERE A GENERAL LULL IN SHOWER ACTIVITY WILL BE LONGEST. /EC/ && .AVIATION...VERY POOR FLYING CONDITIONS WITH WIDESPREAD LIFR/IFR RESTRICTIONS WILL PERSIST FOR MUCH OF TONIGHT THROUGH TUES MORNING. SOME MIXING MAY ALLOW BREAK UP OF LOWEST CIGS WITH MVFR CIGS BECOMING MORE PREVALENT TUES AFTN...BUT ALSO EXPECT AN INCREASE IN THE POTENTIAL FOR MORE VIGOROUS CONVECTION...ESPECIALLY ALONG AND SE OF A HEZ-JAN-GTR CORRIDOR. /EC/ && .PREV DISCUSSION... /ISSUED 346 PM CDT MON MAR 9 2015/ SHORT TERM...18Z SURFACE ANALYSIS SHOWED LOW PRESSURE FORMING OVER SE TX WITH A WARM FRONT EXTENDING EAST ALONG THE GULF COAST. LATEST RADAR DATA HAS SHOWN AN OVERALL DECREASE IN THE LIGHT RAINFALL OVER A MAJORITY OF THE CWA. MORE CONVECTIVE LOOKING PRECIP HAS DEVELOPED THOUGH OVER SE MS INTO THE NRN GULF WHILE MORE WIDESPREAD RAINS OVER E TX/WRN LA ARE ADVANCING NE. EC SEEMS TO BE VERIFYING SLIGHTLY BETTER THAN THE GFS AS IT HAS IDENTIFIED THE FEATURES MENTIONED ABOVE. NEVERTHELESS...BOTH MODELS HAVE SIMILAR SOLUTIONS WITH MORE WIDESPREAD ISENTROPICALLY FORCED RAIN/SHOWERS TONIGHT AS THE LOW MOVES NE THROUGH THE FORECAST AREA. AS THE WARM SECTOR SURGES NORTH TOWARD MORNING AND THE LOW MOVES OFF TO THE NE...SLIGHT VEERING OF THE LOW LAYER FLOW WILL SHUTDOWN THE WIDESPREAD ISENTROPIC ASCENT AND ALLOW THE MESOSCALE TO TAKE OVER WITH PRECIP PRODUCTION DURING THE DAY TUESDAY. WHILE ANONYMOUSLY DEEP MOISTURE WILL BE IN PLACE (PW/S > 1.5 IN) AND LEAD TO EXPANSIVE CLOUD COVER...DO EXPECT TO SEE ENOUGH BREAKS IN THE CLOUDS TO BOOST TEMPS INTO THE MID 70S AND ALLOW CAPES TO JUMP INTO THE 1500-2000 J/KG RANGE OVER THE SE. THESE VALUES ALONG WITH 35-45 KNOTS OF DEEP LAYER SHEAR SHOULD BE ADEQUATE FOR SOME SEVERE POSSIBILITIES IN ADDITION TO THE CONTINUED HEAVY RAINFALL RISK. CONVECTION LOOKS TO BE MORE OF A DIURNALLY DRIVEN MESOSCALE NATURE TUESDAY THROUGH MOST OF WEDNESDAY AS LOW LEVEL FLOW WILL WEAKEN AROUND QUASI-STATIONARY BOUNDARY DRAPED OVER SE MS. WHERE CONVECTION OCCURS...EXPECT HEAVY RAINFALL TO BE LIKELY DUE TO VERY EFFICIENT RAINFALL RATES. LATE WEDNESDAY AFTERNOON/OVERNIGHT THE LOW LEVEL FLOW WILL BEGIN BACKING AGAIN IN RESPONSE TO THE NEXT WAVE MOVING NORTH OUT OF THE GULF OF MEXICO. LOW LAYERED CONVERGENCE/ISENTROPIC LIFT WILL LEAD TO MORE WIDESPREAD HEAVY RAINS BREAKING OUT ACROSS THE FORECAST AREA./26/ LONG TERM...THURSDAY THROUGH TUESDAY...VERY WET WEATHER PATTERN WILL PERSIST DURING FIRST HALF OF LONG TERM PERIOD. ANOMALOUS 500 MB PATTERN AT START OF PERIOD WITH DEEP NEGATIVE HEIGHT ANOMALY EXTENDING FROM SOUTHERN PLAINS WELL SOUTH INTO MEXICO...WITH CORRESPONDING DOWNSTREAM POSITIVE ANOMALY FROM OHIO VALLEY/MID ATLANTIC TO FL/BAHAMAS. CIPS ANALOGS SHOW VERY POOR SCORES FOR ANALOG MATCHES NEXT FEW DAYS...SHOWING THE RELATIVE RARITY OF THIS WEATHER PATTERN FOR THE TIME OF YEAR. A COUPLE OF WEAK WAVES WILL MOVE THROUGH BROAD SOUTHWESTERLY MID LEVEL FLOW ACROSS OUR AREA THU/THU NIGHT AHEAD OF STRONGER NEGATIVELY TILTED IMPULSE WHICH MOVES INTO REGION FRIDAY. GFS/EC SHOW PW VALUES IN 1.5 TO 1.75" RANGE THROUGH THIS PERIOD...WHICH IS AT CLIMO MAX FOR TIME OF YEAR. STREAMLINE FORECASTS SHOW DEEP LAYER MOISTURE TRANSPORT FROM EAST PAC...GULF AND CARIBBEAN CONVERGING OVER AREA. ALL OF THIS COMBINED WITH SW FLOW IMPULSES...PERSISTENT STRONG LOW LEVEL MOISTURE TRANSPORT...AND AREA LYING IN RIGHT ENTRANCE REGION OF STRONG...ANTICYCLONICALLY CURVED JETMAX TO OUR NORTH INDICATE WAVES OF HEAVY CONVECTIVE RAINFALL THU INTO FRI. VERY HIGH MOISTURE CONTENT WITH TALL...NARROW POSITIVE AREAS SUGGEST POTENTIAL FOR VERY EFFICIENT RAINFALL RATES WITH STRONGEST CONVECTION...AND WEAK CORFIDI VECTORS HINT AT TRAINING POTENTIAL. MODELS GENERALLY AGREE ON 5 DAY QPF TOTALS OF 3-5" OVER MOST OF AREA. HOWEVER...THEY DIFFER ON EXACT PLACEMENT OF AXIS OF HEAVIEST RAIN...NOT SURPRISING GIVEN THAT THIS WILL BE CONTROLLED BY LOCATION/ORIENTATION OF BEST TRAINING CONVECTION. IN ANY EVENT...WITH PROLONGED PERIOD OF FAVORABLE HEAVY RAIN SETUP... POTENTIAL EXISTS FOR SIGNIFICANT FLOOD/FLASH FLOOD CONCERNS IF MAX RAINFALL POTENTIAL OVERLAYS WITH A VULNERABLE RIVER BASIN OR FLASH FLOOD PRONE AREA. SEE HYDROLOGY SECTION FOR MORE DETAILS. AS FAR AS SEVERE POTENTIAL...NOT AN OVERLY CLASSIC SETUP...BUT GIVEN MODEST DESTABILIZIATION EACH AFTERNOON/EVENING AND SUFFICIENT DEEP LAYER SHEAR...CERTAINLY NOT RULING OUT A FEW SEVERE STORMS. WILL NEED TO KEEP AN EYE ON THURSDAY NIGHT INTO FRIDAY WHEN 12Z ECMWF SHOWS SOME BETTER LOW LEVEL SHEAR ASSOCIATED WITH CYCLOGENESIS SPAWNED BY LAST MAIN WAVE. GFS PROGRESSES HEAVIEST RAIN FARTHEST EAST FASTEST...BUT IT ALSO HAS WEAKEST MID LEVEL RIDGE TO OUR EAST WHICH IS A COMMON MODEL BIAS AND THUS LEANED TOWARD SLOWER ECMWF/UK SOLUTIONS AS FAR AS TIMING LOWERING OF POPS LATER FRIDAY INTO FRIDAY NIGHT. FOR THE WEEKEND... MODELS AGREE ON DECREASING POPS AS SHORT WAVE RIDGING AND DRYING TAKES PLACE BETWEEN DEVELOPING UPPER TROUGHS OVER WESTERN MEXICO AND NORTHEAST CONUS. /8/ && .HYDROLOGY...ANTECEDENT CONDITIONS AND CONTINGENCY FORECASTS SUGGEST THAT BIG BLACK...PEARL AND TOMBIGBEE RIVER BASINS ARE MOST VULNERABLE TO HEAVY RAIN NEXT FEW DAYS. IF HEAVIEST RAIN THIS WEEK...IE MORE THAN 5 INCHES...COLLOCATES WITH THESE BASINS...AT LEAST MODERATE FLOODING WOULD LIKELY RESULT. GENERALLY WET GROUNDS WITH STILL DORMANT VEGETATION MEANS SIGNIFICANT FLASH FLOOD POTENTIAL WILL RESULT FROM ANY PERSISTENT CONVECTIVE BANDS WITH RAINFALL RATES OF MORE THAN AN INCH AN HOUR. CURRENTLY NOT EXPECTING THIS TYPE OF ENVIRONMENT TO DEVELOP UNTIL LATER TUESDAY SO DID NOT ISSUE FFA AT THIS POINT. DID MENTION LIMITED POTENTIAL OF FLOODING TONIGHT/TUESDAY IN HWO...WITH MORE ELEVATED THREAT BEYOND THIS TIME./8/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Mar 9, 2:58 PM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 258 PM CDT MON MAR 9 2015 ARZ074-075-LAZ007-MSZ018-102000- ASHLEY-CHICOT-MOREHOUSE-BOLIVAR- 258 PM CDT MON MAR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY FLOODING THREAT...LIMITED TIMING...TONIGHT AND TUESDAY PERIODS OF RAIN WILL CONTINUE ACROSS THE AREA THROUGH TUESDAY. THE THREAT FOR OCCASIONAL DOWNPOURS OF RAIN WILL INCREASE...AND AS RAIN CONTINUES SOME MINOR FLOODING ISSUES COULD DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ADDITIONAL FLOODING CONCERNS ARE POSSIBLE THROUGH FRIDAY. SEVERAL WAVES OF LOW PRESSURE WILL MOVE THROUGH AN UNUSUALLY MOIST AIRMASS IN PLACE ACROSS THE REGION...LEADING TO BOUTS OF HEAVY RAINFALL. RAINFALL TOTALS FOR THIS WEEK OF 3 TO 6 INCHES ARE LIKELY WITH LOCALLY HIGHER AMOUNTS...WHICH WOULD RESULT IN FLOODING ISSUES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. LAZ008-009-015-016-023>026-MSZ019-025>037-040>044-047>049-053-054- 059>062-102000- WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- CATAHOULA-TENSAS-CONCORDIA-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE- WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN- 258 PM CDT MON MAR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY FLOODING THREAT...LIMITED TIMING...TONIGHT AND TUESDAY PERIODS OF RAIN WILL CONTINUE ACROSS THE AREA THROUGH TUESDAY. THE THREAT FOR OCCASIONAL DOWNPOURS OF RAIN WILL INCREASE...AND AS RAIN CONTINUES SOME MINOR FLOODING ISSUES COULD DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY WE ARE CONFIDENT IN SOME FLOODING ISSUES AT TIMES TUESDAY NIGHT THROUGH FRIDAY. SEVERAL WAVES OF LOW PRESSURE WILL MOVE THROUGH AN UNUSUALLY MOIST AIRMASS IN PLACE ACROSS THE REGION...LEADING TO BOUTS OF HEAVY RAINFALL. RAINFALL TOTALS FOR THIS WEEK OF 3 TO 6 INCHES ARE LIKELY WITH LOCALLY HIGHER AMOUNTS...WHICH WOULD RESULT IN FLOODING ISSUES GIVEN ALREADY SATURATED GROUNDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. MSZ038-039-045-046-050>052-055>058-063>066-072>074-102000- WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON- SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 258 PM CDT MON MAR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TUESDAY A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY...WITH DAMAGING WIND GUSTS TO 60 MPH THE PRIMARY THREAT. FLOODING THREAT...LIMITED TIMING...TONIGHT AND TUESDAY PERIODS OF RAIN WILL CONTINUE ACROSS THE AREA THROUGH TUESDAY. THE THREAT FOR OCCASIONAL DOWNPOURS OF RAIN WILL INCREASE...AND AS RAIN CONTINUES SOME MINOR FLOODING ISSUES COULD DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY WE ARE CONFIDENT IN SOME FLOODING ISSUES AT TIMES TUESDAY NIGHT THROUGH FRIDAY. SEVERAL WAVES OF LOW PRESSURE WILL MOVE THROUGH AN UNUSUALLY MOIST AIRMASS IN PLACE ACROSS THE REGION...LEADING TO BOUTS OF HEAVY RAINFALL. RAINFALL TOTALS FOR THIS WEEK OF 3 TO 6 INCHES ARE LIKELY WITH LOCALLY HIGHER AMOUNTS...WHICH WOULD RESULT IN FLOODING ISSUES GIVEN ALREADY SATURATED GROUNDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY. 8 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Mar 10, 2:08 AM CDT, 0 minutes before
LAZ023-025-026-MSZ053-059>061-100750-
ADAMS MS-JEFFERSON MS-FRANKLIN MS-CLAIBORNE MS-TENSAS LA-FRANKLIN LA-
CONCORDIA LA-
208 AM CDT TUE MAR 10 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
208 AM CDT TUE MAR 10 2015
A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING
VERY HEAVY RAIN WAS LOCATED FROM SPOKANE TO 6 MILES SOUTH OF DEER
PARK AT 207 AM CDT...MOVING NORTHEAST AT 35 MPH. ONE TO TWO INCHES
OF RAIN ARE POSSIBLE WITH THIS ACTIVITY.
PEOPLE IN WESTERN CLAIBORNE...EXTREME NORTHWESTERN FRANKLIN...WESTERN
JEFFERSON AND ADAMS COUNTIES...AND NORTHEASTERN CONCORDIA...
SOUTHEASTERN FRANKLIN AND TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3173 9167 3173 9163 3176 9159 3172 9156
3173 9153 3179 9158 3186 9157 3189 9160
3197 9160 3197 9166 3222 9164 3208 9103
3138 9118 3129 9170
TIME...MOT...LOC 0707Z 217DEG 31KT 3174 9142 3136 9153
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:06 AM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 39 min |
| Mar 10, 3:43 AM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Mar 10, 5:01 AM CDT | Special Weather Statement | JAN | Lincoln | 29 min |
| Mar 10, 5:37 AM CDT | Special Weather Statement | JAN | Copiah | 28 min |
| Mar 10, 12:37 PM CDT | Flash Flood Watch | JAN | Clarke, Covington, Forrest, Jasper, Jefferson Davis, Jones and 6 more | 8 hr |
| Mar 10, 5:29 PM CDT | Special Weather Statement | JAN | Lauderdale | 26 min |
| Mar 10, 6:03 PM CDT | Special Weather Statement | JAN | Kemper | 27 min |
Nearby
Special Weather Statements in Louisiana, 2015Special Weather Statements in Mississippi, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.